Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Severe leg cramps after steroidal epidural today. OW!!! Help freaking out.

Hi everyone! I've been getting steroidal epidurals every month for a herniated disc at L5-S1. This is my third injection. I actually had severe sciatica, numbness and numbness that began to move to the other side (right side). I had microdiscectomy surgery in Oct and the sciatica and pain in my left side was gone. 5 days after surgery i re-herniated and have had pain on my right side ever since. It is much more tolerable than it was on the other side with no sciatica. The pain radiates out to my hip at times but is more manageable with medication. I am on 10 mg hydro condone/acetaminophen 4x daily. The last two shots have provided some measure of relief for approximatly 3 weeks. This time he said he was going to try something different, and while all the injections have hurt like hell this one was by far the worst yet. The pain traveled all the way down my leg to my foot this time, and afterwards my leg was so numb I could not walk. They said the numbness would last a few hours then wear off. Now i have severe cramping down my leg and still feel like my right leg is either weak or still a little numb. Is this normal? Im also concerned bc my pain dr says he can do another one in 3 weeks. Everything ive read says 3 is the maximum you can have. Im very concerned about something major being wrong-- like a blood clot or something catastrophic. Am I being paranoid? Has anyone else experienced this? Please help.
"Promise me you'll always remember: You're braver than you believe, and stronger than you seem, and smarter than you think."
~Christopger Robin
>:D< >:-D< :hug:


  • Did he give you any post procedure instructions? If not, and you are concerned, you may want to call his office to discuss your symptoms.
    The increased fluids in the area can sometimes cause those symptoms but the best option is to contact your pm doctor.
Sign In or Register to comment.